FROM OUR EXPERTS

  • Eileen Bailey
    Health Guide
    November 02, 2011
    Eileen Bailey
    Health Guide
    November 02, 2011

    Linda

     

    Thank you for your question and welcome to AnxietyConnection.com.

     

    I am not a medical professional and would not be able to give you medical advice.

     

    It is not recommended that you stop this type of medication unless you speak with your physician. Your doctor should be able to give you a schedule to slowly stop the medication to reduce any withdrawal symptoms. I would strongly suggest speaking with your doctor before stopping this medication.

     

    For more information:

     

    How to Identify and Manage Antidepressant Withdrawal Symptoms

     

    Eileen

     


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.